Vol. 253, No. 2, 2011

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Group gradings on restricted Cartan-type Lie algebras

Yuri Bahturin and Mikhail Kochetov

Vol. 253 (2011), No. 2, 289–319
Abstract

For a given abelian group G, we classify the isomorphism classes of G-gradings on the simple restricted Lie algebras of types W(m;1 ) and S(m;1 ) for m 2, in terms of numerical and group-theoretical invariants. Our main tool is automorphism group schemes, which we determine for the simple restricted Lie algebras of types S(m;1 ) and H(m;1 ). The ground field is assumed to be algebraically closed of characteristic p > 3.

Keywords
graded algebra, simple Lie algebra, grading, Cartan-type Lie algebra
Mathematical Subject Classification 2000
Primary: 17B70
Secondary: 17B60
Milestones
Received: 28 July 2010
Accepted: 27 April 2011
Published: 21 January 2012
Authors
Yuri Bahturin
Department of Mathematics and Statistics
Memorial University of Newfoundland
St. John’s NL A1C 5S7
Canada
http://www.math.mun.ca/~yuri/
Mikhail Kochetov
Department of Mathematics and Statistics
Memorial University of Newfoundland
St. John’s NL A1C 5S7
Canada
http://www.math.mun.ca/~mikhail/